Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Mar 8, 2012, 11:21 PM EST for Carroll County, Frederick County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2012, 11:21 PM EST (04:21 UTC)
- Expired
- Mar 8, 2012, 11:45 PM EST
- In force
- 24 min
- Issued by
- NWS Baltimore/Washington
Counties Carroll County, MD, Frederick County, MD
The radar
The Sterling radar (KLWX), 56 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931
WWUS81 KLWX 090421
SPSLWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 PM EST THU MAR 8 2012
MDZ003>006-009-010-VAZ042-WVZ053-090445-
FREDERICK MD-MONTGOMERY MD-WASHINGTON MD-JEFFERSON WV-CARROLL MD-
NORTHERN BALTIMORE MD-HOWARD MD-LOUDOUN VA-
1121 PM EST THU MAR 8 2012
...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...MONTGOMERY...
WASHINGTON...JEFFERSON...CARROLL...NORTHERN BALTIMORE...HOWARD AND
LOUDOUN COUNTIES...
AT 1120 PM EST...DOPPLER RADAR INDICATED A STRONG LINE OF SHOWERS
FROM HARNEY TO 3 MILES NORTH OF LEWISTOWN TO ANTIETAM...MOVING EAST
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE POINT OF ROCKS...TANEYTOWN...BRADDOCK
HEIGHTS...BALLENGER CREEK...WALKERSVILLE...FREDERICK...MANCHESTER...
WESTMINSTER...NEW MARKET AND HAMPSTEAD.
MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.
WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.
&&
LAT...LON 3918 7723 3936 7790 3957 7755 3973 7732
3973 7659
TIME...MOT...LOC 0420Z 270DEG 43KT 3972 7720 3958 7740
3942 7768
$$
KRAMARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Mar 8, 9:33 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 8, 9:33 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 933 PM EST THU MAR 8 2012 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION OVERNIGHT...WITH HIGH PRESSURE BUILDING INTO THE MID-ATLANTIC REGION THROUGH THE WEEKEND. HIGH PRESSURE WILL MOVE OFFSHORE FOR THE EARLY AND MIDDLE PORTION OF NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... THOUGH IT WAS A BREEZY DAY TODAY...TEMPS DID REACH THE L-M70S. THE DRAWBACK TO AN ABNORMALLY WARM DAY THIS TIME OF YEAR /AROUND 20 DEGREES ABOVE AVG/...IS ON ITS WAY. A THIN BUT POTENT BOUNDARY CONTINUES TO TRUDGE TOWARD THE CNTRL APLCNS...NOW ON THE WINDWARD SIDE DOORSTEP. THIS BOUNDARY IS A COLD FRONT THAT WILL SWING THRU THE REGION OVER THE NEXT SEVERAL HRS. MOST ALL OF THE PRE-FRONTAL PRECIP HAS DISSIPATED UPON REACHING AND ATTEMPTING TO MAKE IT OVER THE MTNS...SO IT HAS BEEN VERY DRY E OF THE APLCNS. THIS TREND WILL CONTINUE AS THE BOUNDARY MOVES OVER THE HIGHER TERRAIN AND INTO THE SHENANDOAH VLY. HOWEVER...A BRIEF FEW MINUTES OF HEAVY RAIN WILL OCCUR RIGHT ALONG THE BOUNDARY...FOLLOWED BY A QUICK WIND DIRECTION CHANGE FROM SWLY-TO-NWLY. TEMPS AND DEWPOINTS WILL ALSO BEGIN TO DROP AT A FAIRLY RAPID RATE...EACH DROPPING 10-15 DEGREES IN A FEW HRS. MOST OF THE WIND GUSTS OCCURRING W/ THIS BOUNDARY ARE IN THE 25-35MPH RANGE...BUT ISOLATED STRONGER GUSTS BETWEEN 35-45MPH NOT OUT OF THE QUESTION AS IT MOVES ACROSS THE MID-ATLC IN THE NEXT SEVERAL HRS. DESPITE THE RAPID DROP IN TEMPS...THE MELTING LAYER APPEARS HIGH ENOUGH THAT PRECIP WILL BE LIQUID BY THE TIME IT REACHES THE SFC /EVEN IN THE HIGHER TERRAIN/. IMMEDIATELY BEHIND THE FRONT...ONLY A FEW RESIDUAL SHOWERS - CLEARING SKIES AND GUSTY NWLY WINDS INTO THE PREDAWN HRS. GUIDANCE CONTINUES TO SHOW A BIT OF PRECIP REBOUNDING IN COVERAGE AND AMOUNTS OVER SRN MD - AS IT NEARS THE ATLC COAST. SO THE HIGHER TOTAL RAINFALL FROM THIS BOUNDARY WILL LIKELY BE ACROSS THE SERN QUADRANT OF THE CWA. FRIDAY... TEMPERATURES WILL BE NOTICEABLY COOLER...SOME 15-20 DEGREES WITH AMPLE COLD ADVECTION THROUGH THE DAY. DRIER AIR AND DECREASING WINDS WILL MAKE FOR A COLD FRIDAY NIGHT. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... CANADIAN HIGH PRESSURE WILL BUILD OVERHEAD FRIDAY NIGHT THROUGH SATURDAY NIGHT. DRY AND SEASONABLE CONDITIONS ARE EXPECTED DURING THIS TIME. MIN TEMPS FRIDAY NIGHT WILL RANGE FROM THE TEENS IN THE POTOMAC HIGHLANDS TO THE MID 30S IN DOWNTOWN WASHINGTON/BALTIMORE. MAX TEMPS SATURDAY WILL RANGE FROM THE 40S ACROSS MOST LOCATIONS TO THE LOWER AND MIDDLE 50S ACROSS CENTRAL VIRGINIA AND EASTERN WEST VIRGINIA. MIN TEMPS SATURDAY NIGHT WILL RANGE FROM THE UPPER 20S IN THE COLDER VALLEYS TO THE MID AND UPPER 30S IN DOWNTOWN WASHINGTON/BALTIMORE. && .LONG TERM /SUNDAY THROUGH THURSDAY/... SURFACE HIGH PRESSURE WILL MOVE OUT INTO THE ATLANTIC OCEAN SUNDAY AND MONDAY. A RETURN FLOW FROM THE SOUTH WILL USHER IN NOTICEABLY WARMER CONDITIONS DURING THIS TIME. AN UPPER-LEVEL DISTURBANCE WILL MOVE FROM THE ROCKIES INTO THE CENTRAL CONUS SUNDAY BEFORE MOVING INTO THE GREAT LAKES MONDAY. DESPITE THE SYSTEM PASSING WELL OFF TO OUR NORTH AND WEST...THERE WILL BE ENOUGH LIFT ALONG WITH MOISTURE FROM THE SOUTHERLY FLOW FOR POSSIBLE SHOWERS MONDAY...ESPECIALLY ACROSS THE WESTERN PORTION OF THE CWA. SURFACE HIGH PRESSURE WILL REMAIN OVER THE ATLANTIC TUESDAY THROUGH THURSDAY. A RETURN FLOW AROUND THIS HIGH WILL CONTINUE TO CAUSE UNUSUALLY WARM CONDITIONS FOR THIS TIME OF YEAR. INCREASED MOISTURE FROM THE SOUTHERLY FLOW ALONG WITH A SERIES OF WEAK UPPER-LEVEL DISTURBANCES IN A ZONAL FLOW ALOFT MAY TRIGGER SOME SHOWERS DURING THIS TIME. HOWEVER...MOST OF THE TIME APPEARS THAT IT WILL TURN OUT DRY ALONG WITH SOME SUNSHINE EACH DAY. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS ALL TERMINALS FOR THE NEXT 3-5 HOURS...BUT A QUICK CHANGE IS COMING. A COLD FRONT IS NOW MOVING INTO THE POTOMAC HIGHLANDS. THE MAIN CONCERNS FROM THIS FEATURE WILL BE A VERY QUICK SHIFT FROM BRISK S-SWLY WINDS AHEAD OF IT - TO STRAIGHT NWLY WINDS /ALSO GUSTY/ BEHIND THE FRONT. BRIEF MODERATE TO HEAVY RAIN WILL ALSO AFFECT AREA AIRPORTS AS THE BOUNDARY MOVES THRU...BUT ONLY FOR A FEW MINUTES. LIGHTER SHOWER ACTIVITY WILL FOLLOW THE FRONT FOR AN HR/TWO. ISOLATED GUSTS OVER 30KT POSSIBLE...THOUGH THE BROADER PICTURE OF THE LOW LEVELS SHOWS A TURBULENT LOWEST FEW THOU FT...W/ A 40-50KT JET SLIDING OVERHEAD ALONG W/ THE FRONT...ALONG W/ DIRECTIONAL CHANGES AS WELL. DRY CONDITIONS RETURN BY DAWN...AND GUSTY NWLY WINDS WILL AGAIN MIX DOWN BY MID MRNG FOR MOST OF THE REGION - ANOTHER AFTN OF 20-30KT GUSTS DURING THE DAYTIME HRS. VFR CONDITIONS ARE EXPECTED MOST OF THE TIME FRIDAY NIGHT THROUGH TUESDAY. NORTHWEST WINDS FRIDAY NIGHT THROUGH SATURDAY MORNING MAY GUST AROUND 20 KNOTS BEFORE DIMINISHING SATURDAY AFTERNOON. A SOUTHERLY FLOW WILL DEVELOP SUNDAY THROUGH TUESDAY AS SURFACE HIGH PRESSURE MOVES OFF THE COAST. A FEW SHOWERS ARE POSSIBLE LATE MONDAY THROUGH TUESDAY. && .MARINE... SMALL CRAFT CONDITIONS EXPECTED ALL SECTIONS FOR THE REMAINDER OF TONIGHT AND FRIDAY...HOWEVER A STRENGTHENING COLD FRONT IS MAKING A PUSH TOWARD THE AREA FROM THE OHIO VLY. THE FRONT WILL MOVE THRU OVERNIGHT...POSSIBLY PUSHING A BRIEF PERIOD OF GALE/SPECIAL MARINE WARNING GUSTS OVER THE WATERS BEFORE-AFTER THE FRONTAL PASSAGE. HIGH PRESSURE WILL APPROACH THE WATERS FRIDAY NIGHT BEFORE BUILDING OVERHEAD SATURDAY. NORTHWEST WINDS AHEAD OF THE HIGH WILL GUST OVER 20 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FRIDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS SATURDAY MORNING. WINDS WILL DIMINISH SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS OVERHEAD. A RETURN FLOW FROM THE SOUTH WILL DEVELOP SUNDAY INTO EARLY NEXT WEEK AS HIGH PRESSURE MOVES OFF THE COAST. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS MONDAY AND TUESDAY. && .FIRE WEATHER... DRY CONDITIONS WILL PERSIST SATURDAY...BUT WINDS WILL DIMINISH. HIGH PRESSURE WILL MOVE OFF THE COAST SUNDAY THROUGH EARLY NEXT WEEK. A RETURN FLOW WILL USHER IN MORE MOISTURE FROM THE SOUTH. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ530>543. && UPDATE...GMS PREV DISCUSSION...KRW/BJL
Hazardous weather outlook, Mar 8, 9:33 PM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 933 PM EST THU MAR 8 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 091300- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 933 PM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE MARYLAND CHESAPEAKE BAY AND TIDAL POTOMAC RIVER. SHOWERS CONTAINING GUSTY WINDS ARE EXPECTED TO CROSS THE WATERS TONIGHT. SPECIAL MARINE WARNINGS MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY THROUGH FRIDAY NIGHT FOR THE WATERS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS SATURDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE WATERS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-091300- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 933 PM EST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 8, 10:30 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1030 PM EST THU MAR 8 2012
VAZ028-WVZ050>052-090400-
MORGAN WV-HAMPSHIRE WV-BERKELEY WV-FREDERICK VA-
1030 PM EST THU MAR 8 2012
...STRONG LINE OF SHOWERS TO AFFECT MORGAN...HAMPSHIRE...BERKELEY
AND FREDERICK COUNTIES...
AT 1030 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS FROM 5
MILES NORTHEAST OF SLANESVILLE TO 3 MILES NORTHEAST OF SLANESVILLE
TO SLANESVILLE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE TIMBER RIDGE...VALLEY HIGH AND GREENWOOD.
MODERATE RAINFALL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED
WITH THIS LINE.
&&
LAT...LON 3946 7814 3932 7811 3924 7832 3937 7871
3946 7858
TIME...MOT...LOC 0330Z 278DEG 40KT 3942 7844 3940 7846
3937 7850
KRAMARSpecial weather statement, Mar 8, 10:47 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1047 PM EST THU MAR 8 2012
MDZ003-004-VAZ028-031-WVZ052-053-090415-
FREDERICK MD-WASHINGTON MD-CLARKE VA-JEFFERSON WV-BERKELEY WV-
FREDERICK VA-
1047 PM EST THU MAR 8 2012
...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...WASHINGTON...
CLARKE...JEFFERSON...BERKELEY AND FREDERICK COUNTIES...
AT 1046 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS FROM
SHANGHAI TO 3 MILES WEST OF GLENGARY TO 5 MILES NORTHWEST OF
GAINESBORO...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE INWOOD...SHEPHERDSTOWN...RANSON AND
CHARLES TOWN.
MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.
WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.
&&
LAT...LON 3949 7756 3932 7770 3932 7771 3931 7774
3924 7777 3912 7786 3928 7833 3948 7814
TIME...MOT...LOC 0346Z 275DEG 51KT 3944 7809 3938 7815
3932 7828
KRAMARSpecial weather statement, Mar 8, 11:21 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 PM EST THU MAR 8 2012
MDZ003>006-009-010-VAZ042-WVZ053-090445-
FREDERICK MD-MONTGOMERY MD-WASHINGTON MD-JEFFERSON WV-CARROLL MD-
NORTHERN BALTIMORE MD-HOWARD MD-LOUDOUN VA-
1121 PM EST THU MAR 8 2012
...STRONG LINE OF SHOWERS TO AFFECT FREDERICK...MONTGOMERY...
WASHINGTON...JEFFERSON...CARROLL...NORTHERN BALTIMORE...HOWARD AND
LOUDOUN COUNTIES...
AT 1120 PM EST...DOPPLER RADAR INDICATED A STRONG LINE OF SHOWERS
FROM HARNEY TO 3 MILES NORTH OF LEWISTOWN TO ANTIETAM...MOVING EAST
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE POINT OF ROCKS...TANEYTOWN...BRADDOCK
HEIGHTS...BALLENGER CREEK...WALKERSVILLE...FREDERICK...MANCHESTER...
WESTMINSTER...NEW MARKET AND HAMPSTEAD.
MODERATE TO BRIEF LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS LINE.
WIND GUSTS OF 40 TO 50 MPH ALSO CAN BE EXPECTED.
&&
LAT...LON 3918 7723 3936 7790 3957 7755 3973 7732
3973 7659
TIME...MOT...LOC 0420Z 270DEG 43KT 3972 7720 3958 7740
3942 7768
KRAMARThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 11:35 PM EST | Special Weather Statement | LWX | Loudoun | 25 min |
| Mar 8, 11:44 PM EST | Special Marine Warning | LWX | 2 hr | |
| Mar 9, 1:21 AM EST | Special Marine Warning | LWX | 54 min | |
| Mar 8, 11:52 PM EST | Special Weather Statement | LWX | Baltimore, Carroll, Harford, City of Baltimore | 23 min |
| Mar 8, 11:57 PM EST | Special Weather Statement | LWX | Howard, Montgomery | 33 min |
| Mar 8, 10:30 PM EST | Special Weather Statement | LWX | Hampshire | 30 min |
| Mar 8, 10:47 PM EST | Special Weather Statement | LWX | Berkeley, Jefferson | 28 min |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.